Knowledge Management System of Institue of Mechanics, CAS
A finite-element algorithm for modeling variably saturated flows | |
Wu MX(吴梦喜)![]() ![]() | |
Source Publication | Journal of Hydrology
![]() |
2010-09-26 | |
Volume | volume 394Issue:3-4Pages:315-323 |
ISSN | 0022-1694 |
Abstract | A general numerical algorithm in the context of finite element scheme is developed to solve Richards’ equation, in which a mass-conservative, modified head based scheme (MHB) is proposed to approximate the governing equation, and mass-lumping techniques are used to keep the numerical simulation stable. The MHB scheme is compared with the modified Picard iteration scheme (MPI) in a ponding infiltration example. Although the MHB scheme is a little inferior to the MPI scheme in respect of mass balance, it is superior in convergence character and simplicity. Fully implicit, explicit and geometric average conductivity methods are performed and compared, the first one is superior in simulation accuracy and can use large time-step size, but the others are superior in iteration efficiency. The algorithm works well over a wide variety of problems, such as infiltration fronts, steady-state and transient water tables, and transient seepage faces, as demonstrated by its performance against published experimental data. The algorithm is presented in sufficient detail to facilitate its implementation. |
Keyword | Richards’ Equation Variably Saturated Flow Finite Element Method Transient Water Table Infiltration |
Subject Area | 流体力学 ; 交叉与边缘领域的力学 |
Indexed By | SCI ; EI |
Language | 英语 |
WOS ID | WOS:000285701200004 |
Citation statistics | |
Document Type | 期刊论文 |
Identifier | http://dspace.imech.ac.cn/handle/311007/42445 |
Collection | 环境力学重点实验室(2009-2011) |
Corresponding Author | Wu MX(吴梦喜) |
Recommended Citation GB/T 7714 | Wu MX,Wu MX. A finite-element algorithm for modeling variably saturated flows[J]. Journal of Hydrology,2010,volume 394,3-4,:315-323. |
APA | Wu MX,&吴梦喜.(2010).A finite-element algorithm for modeling variably saturated flows.Journal of Hydrology,volume 394(3-4),315-323. |
MLA | Wu MX,et al."A finite-element algorithm for modeling variably saturated flows".Journal of Hydrology volume 394.3-4(2010):315-323. |
Files in This Item: | Download All | |||||
File Name/Size | DocType | Version | Access | License | ||
A finite-element alg(1782KB) | 期刊论文 | 出版稿 | 开放获取 | CC BY-NC-SA | View Download |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment